# SDR USAA040541

- Difficulty date: August 21, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Condition: Corroded
- Location: Rt Engine
- Part time: 61,650 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PYLON CORRODED THREE .5 INCHE HOLES, RIGHT ENGINE PYLON.  INSTALLED FILLER PER EA 95777.  (M)
